MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA 3F X 60CM CATH

ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA 3F X 60CM CATH
Model Number Z0384463AAL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Internal hub cracked and no flushing within one day of insertion (inserted in morning, event occurred in evening).Date of insertion: (b)(6) 2023 (<1 day in situ) picc removed and replaced with new picc.
 
Additional Manufacturer Narrative
A review of the complaints database was conducted, and over the previous six months, one other complaint was found related to this part number and lot number for this failure mode and issue.A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened catheter was returned for review.A crack in the luer (hub) was confirmed that would result in leakage.Several complaints for this part number have previously been received regarding a cracked hub resulting in leakage, and an internal investigation was initiated to address this issue.The investigation is currently in the effectiveness phase and will evaluate the corrective action implementation for effectiveness to prevent a recurrence of this issue.
 
Additional Manufacturer Narrative
Udi related data quality updates only.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
L-CATH PICC S/L 20GA 3F X 60CM CATH
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18586969
Report Number0001625425-2024-00930
Device Sequence Number12547648
Product Code LJS
UDI-Device Identifier00886333209828
UDI-Public(01)00886333209828(17)260208(10)11463628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberZ0384463AAL
Device Lot Number11463628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/30/2024
09/04/2024
09/04/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/28/2024
09/04/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown